# SDR AALA20160311001

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 45,836 hours, 22,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHTS AT ROWS 23 - 25 WON`T TEST.  REPLACED EMER LIGHTS BATTERY PACK FOR ROWS 23 - 25 IAW AMM 33-53-00.  OPERATIONS CHECKS NORMAL.  THE ACFT WAS NOT GNDED.
